Previous |  Up |  Next

Article

References:
[1] Adhikari S. D., Saradha N., Shorey T. N., Tijdeman R.: Transcendental infinite sums. Indag. Math., New Ser. 12, no. 1, (2001), 1-14. DOI 10.1016/S0019-3577(01)80001-X | MR 1908135 | Zbl 0991.11043
[2] Hancl J., Tijdeman R.: On the irrationality of Cantor series. J. reine angew. Math., vol. 571, (2004), 145-158. MR 2070147 | Zbl 1049.11076
[3] Hancl J., Tijdeman R.: On the rationality of Cantor and Ahmes series. Publicat. Math. 65, no. 3-4, (2004), 371-380. MR 2107954
[4] Hancl J., Tijdeman R.: On the irrationality of factorial series. Acta Arith. vol. 118, no. 4, (2005), 383-401. DOI 10.4064/aa118-4-5 | MR 2165552 | Zbl 1088.11054
[5] Hancl J., Tijdeman R.: On the irrationality of polynomial Cantor series. Acta Arith., (to appear). MR 2413364
[6] Lehmer D. H.: Euler constants for arithmetical progressions. Acta Arithmetica 27, (1975), 125-142. MR 0369233 | Zbl 0302.12003
[7] Parshin A. N., Shafarevich I. R. (Eds.): Encyclopaedia of Mathematical Sciences. volume 44, Number Theory IV, Springer-Verlag Berlin Heidelberg, 1998. MR 1603604
[8] Rektorys K., a spol.: Přehled užité matematiky. SNTL, Prague, 1963. MR 0158576 | Zbl 0175.15801
[9] Saradha N., Tijdeman R.: On the transcendence of infinite sums of values of rational functions. J. London Math. Soc. (3) 67 (2003), 580-592. DOI 10.1112/S0024610702003988 | MR 1967693 | Zbl 1045.11051
[10] Sebah P., Gourdon X.: Introduction to the Gamma Function. available under http://www.numbers.computation.free.fr/Constants/constants.html
[11] Sondow J., Zudilin W.: Euler's constant, q-logarithms, and formulas of Ramanujan and Gosper. available under http://arXiv:math.NT/0304021 Zbl 1132.11056
[12] Sury B., Tianming Wang, Feng-Zhen Zao: Identities involving Reciprocals of Binomial Coefficients. Journal of Integer Sequences, Vol. 7 (2004), 1-12. MR 2084860
[13] Tijdeman R.: Some applications of diophantine approximation. Proc. Millennium Conference on Number Theory, Urbana, May 2000, to appear. MR 1956281 | Zbl 1045.11022
[14] Tijdeman R., Pingzhi Y.: On the rationality of Cantor and Ahmes series. Indag. Mathem., N.S., 13 (3), (2002), 407-418. DOI 10.1016/S0019-3577(02)80018-0 | MR 2057056 | Zbl 1018.11037
[15] Waldschmidt M.: Transcendence de periodes: état des connaissances. African Diaspora Journal of Mathematics, Advances in Mathematics, Vol. 1 (2006), No. 2, available under http://arXiv.org/abs/math.NT/0502582
Partner of
EuDML logo